# SDR ASAA2012091992918

- Difficulty date: September 1, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,571 hours, 4,937 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: 353A40801
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET SEAL COMPRESSED.  R & R APU AIR INLET SEAL IAW MM 49-15-11-000 AND 49-15-11-400.
